Alert archive / Ohio / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 30, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 26, 2026, 7:26 PM EDT for 6 counties in Ohio. It was in force for 49 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2026, 7:26 PM EDT (23:26 UTC)
- Expired
- Mar 26, 2026, 8:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Hancock County, OH, Lucas County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 139 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 7:27 PM EDT | HAIL 1.25 | 4 W Whitehouse, OH | Report from mPING: Half Dollar (1.25 in.). |
| Mar 26, 7:33 PM EDT | HAIL 1.75 | 4 W Whitehouse, OH | Report from mPING: Golf Ball (1.75 in.). |
| Mar 26, 7:44 PM EDT | HAIL 1 | 3 Ne Mccomb, OH | Report from mPING: Quarter (1.00 in.). |
| Mar 26, 7:48 PM EDT | HAIL 1.75 | 1 Nw Van Buren, OH | |
| Mar 26, 7:52 PM EDT | HAIL 1 | Mccomb, OH | 3/4 in to 1 in hail reported for appx. 1 minute. |
| Mar 26, 7:58 PM EDT | TSTM WND DMG | 1 E Arlington, OH | 3 power poles partially down along with branches. |
| Mar 26, 8:11 PM EDT | HAIL 1 | 3 Se Fostoria, OH | Quarter size hail at intersection of St Rt 18 and Twn Rd 47. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 4:52 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
344
WUUS51 KCLE 262326
SVRCLE
OHC063-095-143-147-173-175-270015-
/O.NEW.KCLE.SV.W.0030.260326T2326Z-260327T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
726 PM EDT Thu Mar 26 2026
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Seneca County in northwestern Ohio...
Northwestern Wyandot County in northwestern Ohio...
Southwestern Sandusky County in northwestern Ohio...
Wood County in northwestern Ohio...
Hancock County in northwestern Ohio...
Southwestern Lucas County in northwestern Ohio...
* Until 815 PM EDT.
* At 726 PM EDT, severe thunderstorms were located along a line
extending from Delta to Mcclure to near Continental, moving east at
70 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
* Locations impacted include...
Findlay, Bowling Green, Tiffin, Fremont, Fostoria, Bluffton, Clyde,
Waterville, Whitehouse, North Baltimore, Gibsonburg, McComb,
Weston, Forest, Arlington, Green Springs, Arcadia, Rawson, Vanlue,
and Van Buren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
&&
LAT...LON 4152 8388 4138 8298 4114 8303 4090 8323
4082 8350 4082 8388
TIME...MOT...LOC 2326Z 284DEG 59KT 4157 8401 4137 8397 4116 8421
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn3 follow-up statements
610
WWUS51 KCLE 262342
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
742 PM EDT Thu Mar 26 2026
OHC095-262352-
/O.CAN.KCLE.SV.W.0030.000000T0000Z-260327T0015Z/
Lucas OH-
742 PM EDT Thu Mar 26 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LUCAS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
LAT...LON 4138 8298 4114 8303 4090 8323 4082 8350
4082 8388 4137 8388 4146 8347
TIME...MOT...LOC 2342Z 270DEG 59KT 4152 8372 4132 8368 4111 8392
$$
OHC063-143-147-173-175-270015-
/O.CON.KCLE.SV.W.0030.000000T0000Z-260327T0015Z/
Seneca OH-Wyandot OH-Sandusky OH-Wood OH-Hancock OH-
742 PM EDT Thu Mar 26 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SENECA...NORTHWESTERN WYANDOT...SOUTHWESTERN SANDUSKY...WOOD AND
HANCOCK COUNTIES...
At 742 PM EDT, severe thunderstorms were located along a line
extending from Waterville to near Bowling Green to near Leipsic,
moving east at 70 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Findlay, Bowling Green, Tiffin, Fremont, Fostoria, Bluffton, Clyde,
North Baltimore, Gibsonburg, Woodville, McComb, Weston, Forest,
Arlington, Green Springs, Arcadia, Rawson, Vanlue, Van Buren, and New
Riegel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4138 8298 4114 8303 4090 8323 4082 8350
4082 8388 4137 8388 4146 8347
TIME...MOT...LOC 2342Z 270DEG 59KT 4152 8372 4132 8368 4111 8392
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn540
WWUS51 KCLE 262349
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
749 PM EDT Thu Mar 26 2026
OHC063-143-147-173-175-270015-
/O.CON.KCLE.SV.W.0030.000000T0000Z-260327T0015Z/
Seneca OH-Wyandot OH-Sandusky OH-Wood OH-Hancock OH-
749 PM EDT Thu Mar 26 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SENECA...NORTHWESTERN WYANDOT...SOUTHWESTERN SANDUSKY...
SOUTHEASTERN WOOD AND HANCOCK COUNTIES...
At 749 PM EDT, severe thunderstorms were located along a line
extending from near Perrysburg to 6 miles southeast of Bowling Green
to near McComb, moving east at 70 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Findlay, Bowling Green, Tiffin, Fremont, Fostoria, Bluffton, Clyde,
North Baltimore, Gibsonburg, Woodville, McComb, Forest, Arlington,
Green Springs, Arcadia, Rawson, Vanlue, Van Buren, New Riegel, and
Ballville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4138 8298 4114 8303 4090 8323 4082 8350
4082 8388 4110 8388 4144 8356 4146 8347
TIME...MOT...LOC 2349Z 284DEG 59KT 4150 8362 4130 8358 4109 8382
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn015
WWUS51 KCLE 270001
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
801 PM EDT Thu Mar 26 2026
OHC063-143-147-173-175-270015-
/O.CON.KCLE.SV.W.0030.000000T0000Z-260327T0015Z/
Seneca OH-Wyandot OH-Sandusky OH-Wood OH-Hancock OH-
801 PM EDT Thu Mar 26 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SENECA...NORTHWESTERN WYANDOT...SOUTHWESTERN SANDUSKY...
SOUTHEASTERN WOOD AND EASTERN HANCOCK COUNTIES...
At 800 PM EDT, severe thunderstorms were located along a line
extending from near Woodville to 7 miles north of Fostoria to
Findlay, moving east at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Findlay, Tiffin, Fostoria, Forest, Arlington, Green Springs, Arcadia,
Vanlue, New Riegel, Carey, Bradner, Wayne, Bettsville, Risingsun,
Mount Blanchard, Wharton, West Millgrove, Burgoon, Bascom, and
Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4114 8303 4090 8323 4082 8350 4083 8376
4115 8352 4134 8351 4124 8301
TIME...MOT...LOC 0000Z 284DEG 59KT 4146 8342 4126 8338 4105 8362
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 5:05 PM EDT, 2 hours 21 minutes earlier. Its key messages:
- 1) Severe weather is expected this afternoon through tonight with all severe hazards possible (i.e. - damaging wind gusts, large hail, and tornadoes). Storms will be fast moving but will also train over the same areas, which may allow for locally heavy rainfall and isolated flooding. 2) High pressure behind the cold front will usher in dry, but cold, conditions on Friday. Temperatures warm through the weekend. Precipitation chances return early next week.
Area forecast discussion, Mar 26, 5:05 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
505 PM EDT Thu Mar 26 2026
.WHAT HAS CHANGED...
A Tornado Watch has been issued for the entire area through 11PM
tonight as confidence continues to increase in a multi-hazard
severe weather event. There remains an Enhanced Risk (Level 3 of
5) for severe weather with large hail and strong winds the
primary concern, however a tornado or two cannot be ruled out.
In addition, confidence continues to increase in localized heavy
rainfall with these storms. Short, intense bursts of
precipitation may result in elevated rainfall rates over 0.5"
possible.
&&
.KEY MESSAGES...
1) Severe weather is expected this afternoon through tonight with
all severe hazards possible (i.e. - damaging wind gusts, large hail,
and tornadoes). Storms will be fast moving but will also train over
the same areas, which may allow for locally heavy rainfall and
isolated flooding.
2) High pressure behind the cold front will usher in dry, but cold,
conditions on Friday. Temperatures warm through the weekend.
Precipitation chances return early next week.
&&
.DISCUSSION...
KEY MESSAGE 1...
Convection is beginning to enter the forecast area this afternoon as
a cluster of sub-severe thunderstorms pushing across Lake Erie are
creeping south into Northeast Ohio and Northwest Pennsylvania. Not
anticipating much with this cluster of thunderstorms given limited
instability. The main show with the Enhanced Risk (Level 3 of 5)
will come within the next few hours as we are already beginning to
see a nose of MLCAPE 200-500 J/kg coupled with 70-80 knots of
bulk shear develop across the western half of the forecast area.
Thunderstorms are expected to rapidly initiate along a line
extending from Central Illinois into Northern Ohio between 19
and 21Z. At the onset, there may be a mix of both supercells and
organized linear convection. With any initial development of
supercells the large hail and tornado threat will be the
primary severe weather hazard. Convection will quickly
transition to a line of severe thunderstorms along the
approaching cold front. The primary threat in a linear set up
will be damaging wind gusts with a few embedded QLCS tornadoes
possible. The cold front will push south through the evening and
early overnight hours with the severe threat likely diminishing
around midnight tonight. Stay weather aware this evening as
future severe weather watches and warnings may be issued!
Despite a strong LLJ overhead and fast storm motions, the mean layer
flow will be parallel to the advancing cold front. Additionally,
PWAT values will rise to the 1.25-1.50" range which exceed 90th
percentiles for late March. The latest 12Z guidance indicates that
there may be an axis of rainfall amounts of 1.50-1.75" along and
south of US-30. The 12Z HREF 6-hr LPMM also highlights the potential
for locally higher swaths of 2.00+ inches of rainfall across
portions of North Central Ohio. To highlight this threat, the
Weather Prediction Center has upgraded a portion of our forecast
area to a Slight Risk (Level 2 of 4) for heavy rainfall/flash
flooding.
KEY MESSAGE 2...
The cold front exits south by Friday morning as high pressure builds
across the region in its wake. Dry conditions with much cooler
temperatures are anticipated Friday through Saturday night. Lows
tonight immediately behind the front will fall into the low 30s.
Afternoon highs Friday and Saturday will rise into the upper 30s to
mid 40s. Lows drop into the 20s Saturday night. Temperatures will
begin to increase on Sunday as the high exits to the east and ushers
in southerly flow. Highs rise into the mid 50s by Sunday with
highs in the upper 60s to lower 70s anticipated to end March
and begin April. A series of upper level disturbances are
expected to track across the region through early next week.
Daily rain chances are expected with higher chances Tuesday and
Wednesday.
&&
.AVIATION /18Z Thursday THROUGH Tuesday/...
VFR conditions are seen across much of the region currently. There
is a cloud deck around 030-050 across central to northern Ohio
periodically dropping down to MVFR conditions that will be moving to
the east through this afternoon. The main impacts this TAF period
will be the severe weather threat this evening bringing the
potential for strong wind gusts up to 65 knots and damaging hail.
Guidance on the timing of the thunderstorms has slowed down when it
will enter the region from the north-northwest and will begin around
20-22Z for the most northern terminals at KTOL, KCLE, and KERI. It
will exit to the south-southeast by 02-03Z. The line will bring
heavy rainfall at times that could drop conditions down to IFR to
LIFR. The thunderstorm potential could last for a few hours after
initiation before moving to the southeast. Behind frontal passage,
lingering rain showers are expected to persist for a few hours into
the early morning tomorrow keeping conditions down to MVFR/IFR. The
widespread rain showers will move out of the region starting around
08Z for the northern sites and 12Z for sites to the south. Non-VFR
ceilings are expected to continue for most sites through mid-day
tomorrow when ceilings begin to rise.
Winds across the region are currently out of the southwest gusting
to 20-30 knots. They will slowly veer to be more west-southwesterly
through the early evening before shifting to be out of the north
with frontal passage. Winds will increase ahead of the front,
gusting up to 35 knots with stronger gusts likely within the
thunderstorms with gusts up to 65 knots possible. The stronger winds
will generally be out of the west, but erratic gusts associated with
the thunderstorms are possible. Behind the front, as winds shift to
be northerly, they will diminish to around 10 knots sustained,
gusting to around 20 knots and will continue through the remainder
of the TAF period.
Outlook...Non-VFR ceilings expected through Friday afternoon
with periodic rain showers possible in the morning. Non-VFR
possible on Monday with rain showers/thunderstorms.
&&
.MARINE...
Winds across Lake Erie are currently out of the southwest at 10-15
knots with occasional gusts up to 20 knots. A cold front will move
from the north to the south over the lake this evening and winds
quickly shift to be out of the north behind the front. Winds
will also increase to around 15-20 knots across the lake and
waves will build to be 3-5 feet across much of the nearshore. As
a result, a Small Craft Advisory is active for the nearshore
zones from Reno Beach to Willowick from 11 PM tonight to 4 PM
Friday and for Willowick to Conneaut from 2 AM to 4 PM Friday.
Winds will begin to diminish Friday afternoon to 10-15 knots and
shift to be more northwesterly by Saturday morning as high
pressure builds in from the west. Waves as well will diminish to
around 1-3 feet by Friday afternoon. The high pressure will
drift to the east throughout the day into Sunday and winds will
shift to be out of the southwest around 5-10 knots with waves
less than 3 feet. On Monday, a cold front will drift across Lake
Erie and winds will increase to be 10- 15 knots out of the
southwest and waves building to 3-5 feet for areas east of the
Islands through Monday night. By Tuesday, the cold front will
drift south of the lake and and winds will shift to be out of
the south to southeasterly at 15-20 knots. Will need to monitor
for the potential for another Small Craft Advisory for early
next week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 11 PM this evening to 4 PM EDT
Friday for LEZ143>146.
Small Craft Advisory from 2 AM to 4 PM EDT Friday for LEZ147-
148.
&&
DISCUSSION...04/13
AVIATION...23
MARINE...23Hazardous weather outlook, Mar 26, 4:59 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 459 PM EDT Thu Mar 26 2026 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272100- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 459 PM EDT Thu Mar 26 2026 ...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Widespread showers and thunderstorms are expected this afternoon and evening. Storms will be capable of producing damaging wind gusts, large hail, and tornadoes. Localized heavy rainfall and minor flooding is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. LEZ142>148-162>168-272100- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- 459 PM EDT Thu Mar 26 2026 ...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Widespread showers and thunderstorms are expected this afternoon and evening. Storms will be capable of producing damaging wind gusts, large hail, and waterspouts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ149-169-272100- Conneaut OH to Ripley NY- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 459 PM EDT Thu Mar 26 2026 ...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Scattered showers and thunderstorms are expected this afternoon and evening. Some may be capable of producing damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-272100- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- 459 PM EDT Thu Mar 26 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Scattered showers and thunderstorms are expected this afternoon and evening. Some may be capable of producing damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 26, 6:53 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
653 PM EDT Thu Mar 26 2026
OHZ018-027-028-262330-
Seneca OH-Crawford OH-Wyandot OH-
653 PM EDT Thu Mar 26 2026
...A STRONG THUNDERSTORM WILL IMPACT SENECA...NORTHEASTERN WYANDOT
AND NORTHWESTERN CRAWFORD COUNTIES THROUGH 730 PM EDT...
At 653 PM EDT, Doppler radar was tracking a strong thunderstorm over
New Riegel, or near Tiffin, moving east at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tiffin, Fostoria, New Washington, Bloomville, New Riegel, Chatfield,
Attica, Republic, and Bascom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1100 PM EDT for north central
and northwestern Ohio.
&&
LAT...LON 4120 8342 4111 8283 4099 8283 4092 8286
4100 8342
TIME...MOT...LOC 2253Z 280DEG 53KT 4107 8329
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KahnSpecial weather statement, Mar 26, 7:09 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
709 PM EDT Thu Mar 26 2026
OHZ014-PAZ001>003-270000-
Ashtabula Inland OH-Northern Erie PA-Southern Erie PA-Crawford PA-
709 PM EDT Thu Mar 26 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ASHTABULA...ERIE AND
CRAWFORD COUNTIES THROUGH 800 PM EDT...
At 708 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Erie to 8 miles north of Harmonsburg to near
Kinsman. Movement was east at 75 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Erie, Meadville, Corry, Edinboro, Titusville, Union City, Cambridge
Springs, Waterford, Andover, Linesville, Wattsburg, Adamsville,
Canadohta Lake, Pymatuning Central, Riceville, Harmonsburg, Northwest
Harborcreek, Lincolnville, Guys Mills, and Pymatuning North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio...and northwestern Pennsylvania.
&&
LAT...LON 4162 7982 4149 8000 4148 8037 4151 8070
4182 8035 4212 8013 4213 8015 4214 8009
4215 8011 4214 8014 4217 8012 4217 8008
4214 8008 4218 7999 4213 7976 4201 7976
4199 7961 4162 7962
TIME...MOT...LOC 2308Z 289DEG 66KT 4212 8009 4178 8027 4151 8054
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GaruckasLocal storm report, Mar 26, 7:15 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
715 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Hail 3 SE Cortland 41.30N 80.67W
03/26/2026 M0.75 Inch Trumbull OH Public
Report from mPING: Dime (0.75 in.).
&&Special weather statement, Mar 26, 7:21 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
721 PM EDT Thu Mar 26 2026
OHZ012>014-089-262345-
Geauga OH-Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
721 PM EDT Thu Mar 26 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GEAUGA...LAKE AND
ASHTABULA COUNTIES THROUGH 745 PM EDT...
At 721 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mentor, or near Painesville, moving east at 85 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Painesville, Willowick, Chardon, Fairport Harbor, Mentor, Willoughby,
Eastlake, Geneva, Madison, Perry, Orwell, Andover, Timberlake,
Lakeline, Wickliffe, Willoughby Hills, Mentor-On-The-Lake, Kirtland,
Austinburg, and Montville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio.
&&
LAT...LON 4179 8052 4152 8052 4159 8147 4165 8147
4176 8129 4176 8124 4185 8104
TIME...MOT...LOC 2321Z 272DEG 75KT 4168 8135
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GaruckasLocal storm report, Mar 26, 7:25 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
725 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Hail Toledo 41.66N 83.58W
03/26/2026 E0.75 Inch Lucas OH Trained Spotter
&&Local storm report, Mar 26, 7:26 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
726 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Tstm Wnd Dmg 3 NNE Vienna 41.29N 80.65W
03/26/2026 Trumbull OH Broadcast Media
Roof damage in Fowler, OH (Trumbull County).
Portions of roof landed in a cornfield. Two
story residential structure, well built.
&&
dgbThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:49 AM EDT | Small Craft Advisory | CLE | 36 hr | |
| Mar 26, 3:37 PM EDT | Special Marine Warning | CLE | 24 min | |
| Mar 26, 5:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 25 min |
| Mar 26, 5:23 PM EDT | Special Marine Warning | CLE | 52 min | |
| Mar 26, 5:32 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 43 min |
| Mar 26, 6:13 PM EDT | Special Weather Statement | CLE | Trumbull | 47 min |
| Mar 26, 6:20 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 40 min |
| Mar 26, 6:34 PM EDT | Tornado Warning | CLE | Trumbull | 26 min |
| Mar 26, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Portage, Summit | 32 min |
| Mar 26, 6:53 PM EDT | Special Weather Statement | CLE | Seneca | 37 min |
| Mar 26, 7:06 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 39 min |
| Mar 26, 7:14 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 46 min |
| Mar 26, 7:21 PM EDT | Special Weather Statement | CLE | Lake | 24 min |
| Mar 26, 7:38 PM EDT | Special Marine Warning | CLE | 97 min | |
| Mar 26, 7:49 PM EDT | Special Weather Statement | CLE | Trumbull | 41 min |
| Mar 26, 7:53 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 39 min |
| Mar 26, 7:57 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Huron, Lorain, Ottawa, Sandusky and 1 more | 42 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.